# SDR FDEA202209142323

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 8,351 hours, 3,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTION FOUND AFT CARGO DOOR TOP FWD CORNER DOOR SEAL RETAINER LAND ANGLE AND RETAINER BENT AND CRACKED INTO THE BEND OF THE LAND ANGLE.  REPAIRED AFT CARGO DOOR SEAL RETAINER AND LAND SRM 51-70-11-0G AND 52-30-02-2R.  PERFORMED IAW EA H-5230-T0370625.
